# SDR USAA960806

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1003-1016
- Part time: 35,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND 13 INCHES OF CORROSION,  STRINGER 27 LEFT, BETWEEN STATION 1003 AND 1016.  INSTALLED STRINGER SPLICE AND REPAIRED PER SRM 53-10-3 FIG 1.  (M)
